# SDR DALA2018103006393

- Difficulty date: October 24, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 95,045 hours, 14,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bumper
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR LIGHTING SEAT AISLE BUMPER DAMAGED AT 28B. REPLACED BUMPER. SYSTEM OPERATION IS NORMAL.
